# SDR DALA2016012000516

- Difficulty date: January 19, 2016
- Submitted: January 21, 2016
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 58,391 hours, 22,031 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Ball Screw
- Condition: Corroded
- Location: Nr 5 Flap Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 FLAP TRACK BALL SCREW HAS CORROSION AND PITTING  IN THE BORE OF ATTACH PINS. REPLACED BALLSCREW, REF AMDS 2751-2542.  OPEN TEST TO BE C/W ON AMDS 2751-2543, STEP 18.
